Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 7, 2021, 8:25 PM EDT for Snyder County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 8:25 PM EDT (00:25 UTC)
- Expired
- Jul 7, 2021, 9:00 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
County Snyder County, PA
The radar
The State College radar (KCCX), 61 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1478 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215 WWUS81 KCTP 080025 SPSCTP Special Weather Statement National Weather Service State College PA 825 PM EDT Wed Jul 7 2021 PAZ019-027-028-049-050-080100- Union PA-Juniata PA-Mifflin PA-Snyder PA-Southern Centre PA- 825 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION...JUNIATA... MIFFLIN...SNYDER...AND SOUTHERN CENTRE COUNTIES UNTIL 900 PM EDT... At 825 PM EDT, Doppler radar indicated a strong thunderstorm over Belltown, moving northeast at 30 mph. Pea size hail and wind gusts of 50 to 55 mph are possible. Locations impacted include... Woodward, Middleburg, McClure, Beaver Springs, Paxtonville, Troxelville, Alfarata, Belltown, Weikert, Snyder-Middleswart State Park, Laurelton Center, Beavertown and Wagner. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4060 7741 4065 7750 4098 7731 4079 7699 TIME...MOT...LOC 0025Z 224DEG 26KT 4068 7738 $$ Banghoff
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:01 PM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jul 7, 3:01 PM EDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service State College PA 301 PM EDT Wed Jul 7 2021 .SYNOPSIS... Last day of widespread hazy, hot, and humid conditions in central PA with another threat of strong to severe storms in the afternoon and evening. Seasonably cooler, but still humid on Thursday with numerous showers and locally heavy downpours. The precipitation pattern trends drier into the weekend before unsettled weather returns by early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Near term focus is on severe convective potential this afternoon into this evening over parts of central PA. Very warm/hot and humid throughout with potentially unstable airmass and mean layer CAPEs of 1400-2000 J/kg. Mid level cap is again in place and has stunted the vertical growth of cumulus field over most of central PA, but that is changing as we reach mid afternoon. A slow moving shortwave tracking into southwest PA is helping to break the cap as a ribbon of 700 mb winds of 20-25 kts propogates newd this afternoon. Convection has been ongoing since late this morning over southeast OH and WV, but so far unable to reach into the Laurels until very recently with the first shower of the day building along the Somerset/Bedford county border with MD. Further destablization is expected this afternoon, but will be wrestling the cap. Potential is there for strong wind gusts given robust DCAPE values, so this evoluation will be watched in time for possible WW issuance. Farther to the NW and NE, Deep layer shear is more supportive of organized line segments and damaging winds, and SVR WW extend into far northwest PA (just west of Warren County), as well as from the BGM area through the Endless Mountains to the Mid Susq River Valley. Storms with isolated wind damage and locally heavy rainfall expected to develop this afternoon and evening, but similar to Tue aftn, the capping inversion will be difficult to overcome the farther south you look. Thermodynamics (CAPE) will be the main catalyst with ample moisture and instability fueling thunderstorm development...and still some isolated strong storms are possible. Despite good storm motions, air mass is capable of locally heavy rain rates given high dewpoints and PWs around 1.5 inches. WPC D1 MRGL risk ERO (1 out of 4) remains in place through this evening with isolated short-duration flood threat for the most flashy locations that can experience repeat rounds or west- east oriented line segments. The gradual uptick in convection will last through late afternoon and early evening, followed by coverage that could last into late evening or just beyond midnight. Model blends paint the highest precip probs across the NW 1/2 of the area late tonight into early Thursday morning. It will be another muggy night in CPA with minTs in the 65-75F range. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Focus shifts to heavy rain potential on Thursday as the approach of mid/upper trough through the Great Lakes combined with moist south/southwest flow ahead of TS Elsa continues to raise concerns about potential heavy rainfall on Thursday. An overall western trend has continued in model guidance today, raising some concerns for my far southeastern counties to potentially be on the periphery of heavy rains. There remains uncertainty in how convective bands may setup, leading to low confidence in how far west precip trends will evolve. WPC D2 SLGT risk ERO (2 out of 4) includes the eastern 1/3 of the CWA. We will continue to monitor with heavy rain/ff becoming the primary hazards on Thursday. As of now, PHI and LWX will be bordering our southeast counties with Flash Flood Watches as 2 to locally 4" is targeting areas just ESE of my counties. Increased cloud cover and anticipated widespread shower activity will shave about 7-10 degrees from recent highs with fcst maxTs in the mid 70s to mid/upper 80s. It will remain humid with dewpoints holding in the 65-70F range. Latest NHC track takes TS Elsa off the NJ coast by 12Z Friday but the cone of uncertainty has been brought a bit farther to the west so we may see some rain from Elsa clip the southeast. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Showers may linger on Friday, but coverage should be much less than Thursday. Conditions should dry out into Friday night. Models are now suggesting we may not be "out of the woods" with a few showers now possible into Saturday due to persistent upper troughing. 24hrMaxTChange is pretty much neutral Thu into Friday with the most noticeable airmass change set to occur Friday night with fcst lows in the mid 50s/60s. Conditions on Saturday improve slightly, with another chance of afternoon showers and thunderstorms. By Sunday/Monday, another upper-level trough and surface low-pressure system will contribute to showers and thunderstorms for the start of next week. Unsettled pattern looks to continue into the middle of next week with multiple shortwaves bringing the chance for showers/thunderstorms. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Widespread VFR expected early this afternoon, though we should see an increase in SHRA/TSRA late this afternoon and evening. Expecting convection to start first in the southwest and spread north and east through the evening. Any TSRA could lead to brief reductions in visibility and gusty winds. Most terminals should be dry tonight, though a few SHRA could persist across the west overnight. Outlook... Thu-Fri...Occasional restrictions likely in SHRA/TSRA. Sat...Improved conditions, although a few SHRA/TSRA remain possible. Sun...Chances of afternoon SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for PAZ036-056-057- 059-063>066. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir SHORT TERM...DeVoir/Steinbugl LONG TERM...Dangelo/Colbert/Travis AVIATION...Martin/Travis
Hazardous weather outlook, Jul 7, 2:42 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service State College PA 242 PM EDT Wed Jul 7 2021 PAZ064>066-081845- Adams-York-Lancaster- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Locally heavy rainfall and isolated flooding are possible from isolated strong thunderstorms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017-081845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with isolated damaging winds are possible this afternoon and evening. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-041-042-046-051>053-058-081845- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Schuylkill- 242 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Strong thunderstorms with gusty winds are likely this afternoon and evening. Isolated damaging wind gusts are possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-024>028-033>035-045-049-050-081845- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Southern Clinton-Union-Snyder- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-057-059-063-081845- Franklin-Perry-Dauphin-Lebanon-Cumberland- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jul 7, 8:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 3 N RUSSELL 41.96N 79.14W
07/07/2021 WARREN PA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTY WIDE.
0532 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.31W
07/07/2021 WARREN PA TRAINED SPOTTER
POWER POLES AND WIRES DOWN ACROSS BATES STREET.
0712 PM FLASH FLOOD 2 N WARREN 41.88N 79.15W
07/07/2021 WARREN PA PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD
CLOSED; VEHICLES STRANDED.
0432 PM TSTM WND DMG 4 ENE BERLIN 39.94N 78.89W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES ON GLADES PIKE.
0444 PM TSTM WND DMG 3 ESE SHANKSVILLE 40.00N 78.85W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES.
0554 PM TSTM WND DMG 1 N LEWIS RUN 41.88N 78.66W
07/07/2021 MCKEAN PA UTILITY COMPANY
TREES DOWN ON WIRES NORTH OF LEWIS RUN.
0615 PM TSTM WND DMG 2 W REW 41.90N 78.54W
07/07/2021 MCKEAN PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON WIRES.
0630 PM HAIL CORYVILLE 41.88N 78.40W
07/07/2021 M1.00 INCH MCKEAN PA TRAINED SPOTTER
0620 PM TSTM WND DMG 3 ENE ROXBURY 40.10N 77.61W
07/07/2021 FRANKLIN PA PUBLIC
TREES UPROOTED IN LURGAN, PA. REPORT FROM FACEBOOK.
0650 PM TSTM WND DMG NEWBURG 40.14N 77.56W
07/07/2021 CUMBERLAND PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES
BROKEN.
0630 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE DOWN ON WIRES ON EAST OAK STREET.
0655 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN PLEASANT GAP.
0655 PM TSTM WND DMG 2 NNW PLEASANT GAP 40.89N 77.75W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE ACROSS BLANCHARD STREET BLOCKING TRAFFIC.
0658 PM TSTM WND DMG 2 W BELLEFONTE 40.91N 77.80W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG AND ACROSS COLEVILLE ROAD.
0659 PM TSTM WND DMG 1 E BOALSBURG 40.78N 77.78W
07/07/2021 CENTRE PA PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES
BLOWN OFF.
0428 PM TSTM WND DMG 1 SE WESTMONT 40.31N 78.94W
07/07/2021 CAMBRIA PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN AROUND WESTMONT AND
ELIM.
0430 PM TSTM WND DMG LORAIN 40.29N 78.89W
07/07/2021 CAMBRIA PA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LORAIN.
MULTIPLE TREES DOWN.
0446 PM TSTM WND DMG 1 NW SUMMERHILL 40.38N 78.77W
07/07/2021 CAMBRIA PA UTILITY COMPANY
TREES DOWN ON WIRES.
0448 PM TSTM WND DMG VINCO 40.41N 78.84W
07/07/2021 CAMBRIA PA PUBLIC
TREES AND WIRES DOWN ON WOODLAND STREET.
0539 PM TSTM WND DMG 1 NNW HOLLIDAYSBURG 40.44N 78.40W
07/07/2021 BLAIR PA UTILITY COMPANY
TREES DOWN ON WIRES.
0539 PM TSTM WND DMG ALTOONA 40.51N 78.40W
07/07/2021 BLAIR PA PUBLIC
ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT FROM TWITTER.
0545 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
07/07/2021 BLAIR PA PUBLIC
TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE ON STEWART
STREET.
0600 PM TSTM WND DMG 4 NNW TIPTON 40.69N 78.33W
07/07/2021 BLAIR PA PUBLIC
MULTIPLE TREES AND WIRES DOWN.
0610 PM TSTM WND DMG 2 N TYRONE 40.71N 78.24W
07/07/2021 BLAIR PA UTILITY COMPANY
MULTIPLE TREES DOWN ON WIRES.
0645 PM TSTM WND DMG 1 E TIPTON 40.63N 78.29W
07/07/2021 BLAIR PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES
BROKEN.
0458 PM TSTM WND DMG SCHELLSBURG 40.05N 78.65W
07/07/2021 BEDFORD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR SCHELLSBURG.
&&
MMD...ISSUED VIA AWIPS TEXT WINDOWSpecial weather statement, Jul 7, 8:02 PM EDT, 23 minutes before
Special Weather Statement National Weather Service State College PA 802 PM EDT Wed Jul 7 2021 PAZ037-080100- Tioga PA- 802 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 900 PM EDT... At 802 PM EDT, Doppler radar indicated a strong thunderstorm near Westfield, moving east at 20 mph. Penny size hail and wind gusts of 50 to 55 mph are possible. Locations impacted include... Elkland, Westfield, Lawrenceville, Millerton, Tioga, Knoxville, Osceola and Tioga Junction. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4192 7692 4189 7753 4200 7755 4200 7693 TIME...MOT...LOC 0002Z 260DEG 18KT 4196 7743 Banghoff
Special weather statement, Jul 7, 8:10 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service State College PA
810 PM EDT Wed Jul 7 2021
PAZ049-050-052-080045-
Union PA-Northumberland PA-Snyder PA-
810 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF UNION...
NORTHUMBERLAND...AND SNYDER COUNTIES UNTIL 845 PM EDT...
At 809 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Middleburg to Meiserville. Movement was northeast
at 25 mph.
Wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Sunbury, Milton, Lewisburg, Selinsgrove, Northumberland, Winfield,
Watsontown, Trevorton, Shamokin Dam, Linntown, Hummels Wharf,
Middleburg, New Columbia, Montandon, Kreamer, Port Trevorton, Mount
Pleasant Mills, Kratzerville, Vicksburg and Fremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4072 7670 4061 7693 4063 7695 4064 7694
4065 7695 4064 7700 4066 7701 4066 7703
4081 7708 4115 7683 4098 7678 4095 7679
4095 7677
TIME...MOT...LOC 0009Z 225DEG 22KT 4081 7703 4066 7698
BanghoffSpecial weather statement, Jul 7, 8:20 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service State College PA
820 PM EDT Wed Jul 7 2021
PAZ035-080045-
Fulton PA-
820 PM EDT Wed Jul 7 2021
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF FULTON COUNTY UNTIL 845
PM EDT...
At 820 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Locust Grove to near Hancock. Movement was
northeast at 15 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Big Cove Tannery, Crystal Springs, Needmore, Valley-Hi and Locust
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3982 7830 3999 7823 4001 7820 4004 7820
3990 7796 3982 7801 3972 7810 3972 7811
TIME...MOT...LOC 0020Z 215DEG 14KT 3988 7830 3973 7808
BanghoffLocal storm report, Jul 7, 8:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG ELKLAND 41.99N 77.31W
07/07/2021 TIOGA PA FIRE DEPT/RESCUE
WIRES DOWN.
&&
AWSpecial weather statement, Jul 7, 8:25 PM EDT, 0 minutes before
Special Weather Statement National Weather Service State College PA 825 PM EDT Wed Jul 7 2021 PAZ019-027-028-049-050-080100- Union PA-Juniata PA-Mifflin PA-Snyder PA-Southern Centre PA- 825 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION...JUNIATA... MIFFLIN...SNYDER...AND SOUTHERN CENTRE COUNTIES UNTIL 900 PM EDT... At 825 PM EDT, Doppler radar indicated a strong thunderstorm over Belltown, moving northeast at 30 mph. Pea size hail and wind gusts of 50 to 55 mph are possible. Locations impacted include... Woodward, Middleburg, McClure, Beaver Springs, Paxtonville, Troxelville, Alfarata, Belltown, Weikert, Snyder-Middleswart State Park, Laurelton Center, Beavertown and Wagner. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4060 7741 4065 7750 4098 7731 4079 7699 TIME...MOT...LOC 0025Z 224DEG 26KT 4068 7738 Banghoff
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:02 PM EDT | Special Weather Statement | CTP | Tioga | 58 min |
| Jul 7, 8:04 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 56 min |
| Jul 7, 8:10 PM EDT | Special Weather Statement | CTP | Northumberland | 35 min |
| Jul 7, 8:12 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Tioga | 48 min |
| Jul 7, 8:20 PM EDT | Special Weather Statement | CTP | Fulton | 25 min |
| Jul 7, 8:21 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 39 min |
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 65 min |
| Jul 7, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 28 min |
| Jul 7, 8:49 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| Jul 7, 9:12 PM EDT | Special Weather Statement | CTP | Centre | 33 min |
| Jul 7, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria | 44 min |
| Jul 7, 9:24 PM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Jul 7, 9:36 PM EDT | Special Weather Statement | CTP | Columbia | 24 min |
| Jul 7, 9:43 PM EDT | Special Weather Statement | CTP | Centre | 32 min |
| Jul 7, 10:04 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 26 min |
| Jul 7, 10:07 PM EDT | Special Weather Statement | CTP | Schuylkill | 23 min |
| Jul 7, 10:14 PM EDT | Special Weather Statement | CTP | Union | 46 min |
| Jul 7, 10:20 PM EDT | Special Weather Statement | CTP | Snyder | 25 min |
| Jul 7, 10:33 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| Jul 7, 11:02 PM EDT | Special Weather Statement | CTP | Montour, Union | 28 min |
| Jul 8, 2:12 PM EDT | Special Weather Statement | CTP | York | 48 min |
| Jul 8, 2:36 PM EDT | Special Weather Statement | CTP | Lancaster | 39 min |
| Jul 8, 3:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 60 min |
| Jul 8, 3:17 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 73 min |
| Jul 8, 3:38 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 52 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 112 min |
| Jul 8, 4:31 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 58 min |
| Jul 8, 4:36 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 3 more | 54 min |
| Jul 8, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 27 min |
| Jul 8, 4:51 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon, Perry | 103 min |
| Jul 8, 5:31 PM EDT | Special Weather Statement | CTP | Juniata | 44 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.